# SDR KNNA20080013

- Difficulty date: May 15, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- Aircraft time: 49,851 hours, 43,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL DENTS ON FUSELAGE SKIN AROUND ALTERNATE STATIC PORT, RIGHT SIDE FROM STA 400 TO 440 AND STR 20R TO 24R.  CUTOUT DAMAGE AND INSTALLED A REPAIR IAW SRM 53-30-3 FIG 46.
